Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

24 year old suggested to take botox injection for hemi facial spasm. Any suggestions?

Hi I am from India, I am 24 years old, and working as a Software Engineer, around 3.5 years back there was some twitching in my right eye area and I ignored it thinking that it may be because of work pressure and tension, but over the time it became more frequent and finally I visited a doctor 2 years back, i was diagonsed with Hemi facial spasm, and the doc recommended botox injection
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hemi facial spasm that you are having is likely to be due to a neurological cause. If the oral muscle relaxants are not helping you then it is best to get local botox injections for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor